Coalgebras, braidings, and distributive laws

Stefano Kasangian, Stephen Lack, and Enrico M. Vitale

We show, for a monad T, that coalgebra structures on a T-algebra can be described in terms of "braidings", provided that the monad is equipped with an invertible distributive law satisfying the Yang-Baxter equation.

Keywords: Descent data, monads, distributive laws, Yang-Baxter equation

2000 MSC: 18C15, 18C20, 18D10, 16B50

Theory and Applications of Categories, Vol. 13, 2004, No. 8, pp 129-146.

TAC Home